# SDR SWAA2023030210409

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 59,773 hours, 35,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M01675 L/H FWD ENTRY LIGHT IS INOP<[01] REMOVED AND REPLACED LH FWD EMERGENCY LIGHT BATTERY PACK M01675 IAW AMM 33-51-06-960-805. OPS CHECK GOOD;[02] VERIFIED STEP 1 AUDIT CW
